Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Factors of infinite-dimensional manifolds


Authors: R. D. Anderson and R. Schori
Journal: Trans. Amer. Math. Soc. 142 (1969), 315-330
MSC: Primary 57.55
MathSciNet review: 0246327
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.55

Retrieve articles in all journals with MSC: 57.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0246327-5
PII: S 0002-9947(1969)0246327-5
Article copyright: © Copyright 1969 American Mathematical Society